# SDR AU990106

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: IO357584
- Condition: Broken
- Location: Magneto
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO NYLON DISTRIBUTOR GEAR HAD TWO BROKEN TEETH.
